\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence of the normalized solutions to the nonlocal elliptic system with partial confinement

  • * Corresponding author: Jun Wang

    * Corresponding author: Jun Wang 

This work was supported by NSFC grants: 11571140, 11671077, 11601190, Fellowship of Outstanding Young Scholars of Jiangsu Province(BK20160063), the Six big talent peaks project in Jiangsu Province(XYDXX-015), and NSF of Jiangsu Province Grants: BK20150478, BK20160483, and Jiangsu University Foundation Grant 16JDG043

Abstract Full Text(HTML) Related Papers Cited by
  • In present paper we study the existence and orbital stability of the standing waves to the nonlocal elliptic system with partial confinement. This type equations arises from the basic quantum chemistry model of small number of electrons interacting with static nucleii. On the one hand, we prove the existence of global minimizer of the associate energy functional subject to the $ L^2 $-constraint. On the other hand, we discuss the orbital stability of the global minimizers. Comparing to the local case, we need establish the new inequality related to the Steiner rearrangement.

    Mathematics Subject Classification: Primary: 35J61, 35J20, 35Q55; Secondary: 49J40.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Albert and S. Bhattarai, Existence and stability of a two-parameter family of solitary waves for an NLS-KdV system, Adv. Differential Equations, 18 (2013), 1129-1164. 
    [2] T. BartschA. Pankov and Z.-Q. Wang, Nonlinear Schrödinger equations with steep potential well, Commun. Contemp. Math., 3 (2001), 549-569.  doi: 10.1142/S0219199701000494.
    [3] J. BellazziniN. BoussaL. Jeanjean and N. Visciglia, Existence and Stability of Standing waves for supercritical NLS with a partial confinement, Comm. Math. Phys., 353 (2017), 229-251.  doi: 10.1007/s00220-017-2866-1.
    [4] J. Bellazzini and G. Siciliano, Stable standing waves for a class of nonlinear Schrödinger-poisson equations, Z. Angew. Math. Phys., 62 (2011), 267-280.  doi: 10.1007/s00033-010-0092-1.
    [5] V. Benci and N. Visciglia, Solitary waves with non-vanishing angular momentum, Adv. Nonlinear Stud., 3 (2013), 151-160.  doi: 10.1515/ans-2003-0104.
    [6] S. Bhattarai, Stability of solitary-wave solutions of coupled NLS equations with power-type nonlinearities, Adv. Nonlinear Anal., 4 (2015), 73-90.  doi: 10.1515/anona-2014-0058.
    [7] S. Bhattarai, Stability of normalized solitary waves for three coupled nonlinear Schrödinger equations, Discrete Contin. Dyn. Syst., 36 (2016), 1789-1811.  doi: 10.3934/dcds.2016.36.1789.
    [8] H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.1090/S0002-9939-1983-0699419-3.
    [9] J. Byeon, Effect of symmetry to the structure of positive solutions in nonlinear elliptic problems, J. Differential Equations, 163 (2000), 429-474.  doi: 10.1006/jdeq.1999.3737.
    [10] E. Cancés and C. Le Bris, On the time-dependent Hartree-Fock equations coupled with a classical nuclear dynamics, Math. Models Methods Appl. Sci., 9 (1999), 963-990.  doi: 10.1142/S0218202599000440.
    [11] T. Cazenave and P.-L. Lions, Orbital stability of standing waves for some nonlinear Schrödinger equations, J. Differential Equations, 246 (2009), 1921-1943.  doi: 10.1007/BF01403504.
    [12] J. M. Chadam and R. T. Glassey, Global existence of solutions to the Cauchy problem for time-dependent Hartree equations, J. Mathematical Phys., 16 (1975), 1122-1130.  doi: 10.1063/1.522642.
    [13] M. ColinL. Jeanjean and M. Squassina, Global existence of solutions to the Cauchy problem for time-dependent Hartree equations, Nonlinearity, 23 (2010), 1353-1385.  doi: 10.1088/0951-7715/23/6/006.
    [14] B.-D. EsryC.-H. GreeneJ.-P. Burke Jr and J.-L. Bohn, Hartree-Fock theory for double condensates, Phys. Rev. Lett., 78 (1997), 3594-3597.  doi: 10.1103/PhysRevLett.78.3594.
    [15] D. Garrisi, On the orbital stability of standing-wave solutions to a coupled nonlinear Klein-Gordon equation, Adv. Nonlinear Stud., 12 (2012), 639-658.  doi: 10.1515/ans-2012-0311.
    [16] V. Georgiev and G. Venkov, Symmetry and uniqueness of minimizers of Hartree type equations with external Coulomb potential, J. Differential Equations, 251 (2011), 420-438.  doi: 10.1016/j.jde.2011.04.012.
    [17] M. Ghimenti and J. Van Schaftingen, Nodal solutions for the Choquard equation, J. Funct. Anal., 271 (2016), 107-135.  doi: 10.1016/j.jfa.2016.04.019.
    [18] T.-X. Gou, Existence and orbital stability of standing waves to nonlinear Schrödinger system with partial confinement, J. Math. Phys., 59 (2018), 071508, 12 pp. doi: 10.1063/1.5028208.
    [19] T. Gou and L. Jeanjean, Existence and orbital stability of standing waves for nonlinear Schrödinger systems, Nonlinear Anal., 144 (2016), 10-22.  doi: 10.1016/j.na.2016.05.016.
    [20] N. Ikoma, Compactness of minimizing sequences in nonlinear Schrödinger systems under multiconstraint conditions, Adv. Nonlinear Stud., 14 (2014), 115-1362.  doi: 10.1515/ans-2014-0104.
    [21] C. Le Bris and P.-L. Lions, Compactness of minimizing sequences in nonlinear Schrödinger systems under multiconstraint conditions, Bull. Amer. Math. Soc.(N.S.), 42 (2005), 291-363. 
    [22] E.-H. Lieb and B. Simon, Compactness of minimizing sequences in nonlinear Schrödinger systems under multiconstraint conditions, Comm. Math. Phys., 53 (1997), 185-194. 
    [23] E. H. Lieb and M. Loss, Analysis. Second edition. Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.
    [24] P.-L. Lions, Some remarks on Hartree equation, Nonlinear Anal., 5 (1981), 1245-1256.  doi: 10.1016/0362-546X(81)90016-X.
    [25] P.-L. Lions, The concentration-compactness principle in the Calculus of Variations. The locally compact case I, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109-145.  doi: 10.1016/S0294-1449(16)30428-0.
    [26] P.-L. Lions, The concentration-compactness principle in the Calculus of Variations. The locally compact case I, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 223-283.  doi: 10.1016/S0294-1449(16)30422-X.
    [27] P.-L. Lions, The concentration-compactness principle in the Calculus of Variations. The locally compact case I, Comm. Math. Phys., 109 (1987), 33-97.  doi: 10.1016/S0294-1449(16)30428-0.
    [28] L. Ma and L. Zhao, Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal., 195 (2010), 455-467.  doi: 10.1007/s00205-008-0208-3.
    [29] V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265 (2013), 153-184.  doi: 10.1016/j.jfa.2013.04.007.
    [30] V. Moroz and J. Van Schaftingen, Existence of groundstates for a class of nonlinear Choquard equations, Trans. Amer. Math. Soc., 367 (2015), 6557-6579.  doi: 10.1090/S0002-9947-2014-06289-2.
    [31] V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: Hardy-Littlewood-Sobolev critical exponent, Commun. Contemp. Math., 17 (2015), 1550005, 12 pp. doi: 10.1142/S0219199715500054.
    [32] N.-V. Nguyen and Z.-Q. Wang, Groundstates of nonlinear Choquard equations: Hardy-Littlewood-Sobolev critical exponent, Adv. Differential Equations, 16 (2011), 977-1000. 
    [33] N.-V. Nguyen and Z.-Q. Wang, Groundstates of nonlinear Choquard equations: Hardy-Littlewood-Sobolev critical exponent, Nonlinear Anal., 90 (2013), 1-26. 
    [34] N.-V. Nguyen and Z.-Q. Wang, Existence and stability of a two-parameter family of solitary waves for a 2-couple nonlinear Schrödinger system, Discrete Contin. Dyn. Syst., 36 (2016), 1005-1021.  doi: 10.3934/dcds.2016.36.1005.
    [35] M. Ohta, Existence and stability of a two-parameter family of solitary waves for a 2-couple nonlinear Schrödinger system, Nonlinear Anal., 26 (1996), 933-939.  doi: 10.1016/0362-546X(94)00340-8.
    [36] M. Shibata, Existence and stability of a two-parameter family of solitary waves for a 2-couple nonlinear Schrödinger system, Manuscripta Math., 143 (2014), 221-237.  doi: 10.3934/dcds.2016.36.1005.
    [37] M. Shibata, A new rearrangement inequality and its application for $L^2$-constraint minimizing problems, Math. Z., 287 (2017), 341-359.  doi: 10.1007/s00209-016-1828-1.
    [38] J. Wang, Standing waves solutions for the coupled Hartree-Fock type nonlocal elliptic system, Submitted, 2017.
    [39] J. Wang and Y.-Y. Dong, Bonded states solutions for a coupled nonlinear Hartree equations with nonlocal interaction, Submitted, 2017.
    [40] J. Wang and Q.-P. Geng, Existence and stability of standing waves for the Hartree equation with partial confinement, Submitted, 2018.
    [41] J. Wang and J.-P. Shi, Standing waves for a coupled nonlinear Hartree equations with nonlocal interaction, Calc. Var. Partial Differential Equations, 56 (2017), Art. 168, 36 pp. doi: 10.1007/s00526-017-1268-8.
    [42] J. Wang and Z.-Q. Wang, Existence of odd solutions for the weakly coupled hartree type elliptic system with nonlocal interaction, Submitted, 2017.
    [43] J. Wang and W. Yang, Normalized solutions and asymptotical behavior of minimizer for the coupled Hartree equations, J. Differential Equations, 256 (2018), 501-544.  doi: 10.1016/j.jde.2018.03.003.
    [44] J. Zhang, Stability of standing waves for nonlinear Schrödinger equations with unbounded potentials, Z. Angew. Math. Phys, 51 (2000), 498-503.  doi: 10.1007/PL00001512.
  • 加载中
SHARE

Article Metrics

HTML views(1517) PDF downloads(465) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return